EconPapers    
Economics at your fingertips  
 

Homotopic Metric-Interval L-Contractions in Gauge Spaces

Mihai Turinici ()
Additional contact information
Mihai Turinici: A. I. Cuza University

A chapter in Nonlinear Analysis, Differential Equations, and Applications, 2021, pp 639-703 from Springer

Abstract: Abstract A functional version—under the lines in Leader [Math. Japonica, 24 (1979), 17–24]—is given for the 1967 contraction mapping principle in Gheorghiu [Stud. Cerc. Mat., 19 (1967), 119–122]. As a by-product of this, an appropriate functional extension is proposed for the homotopic fixed point result in gauge spaces due to Frigon [L. Notes Nonlin. Anal., 16 (2017), 9–91].

Keywords: Gauge space; Fixed point; Gheorghiu contraction; Homotopy; Bounded regular space; Coercive function; Transversality (search for similar items in EconPapers)
Date: 2021
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-72563-1_24

Ordering information: This item can be ordered from
http://www.springer.com/9783030725631

DOI: 10.1007/978-3-030-72563-1_24

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-72563-1_24